# SDR AALA202201182981

- Difficulty date: January 14, 2022
- Submitted: January 19, 2022
- Operation: Air carrier
- Aircraft: N768AA
- Make and model: Boeing 777223
- Aircraft serial: 33540
- Aircraft time: 57,621 hours, 7,016 cycles
- System (JASC): 3030 · Pitot/Static Anti-Ice System
- Part: Circuit Breaker
- Condition: Pulled
- Location: Zone 100 - Fuse
- Stage of operation: TO
- How discovered: V
- Nature of condition: J, I
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: HEAT PITOT C EICAS MESSAGE DISPLAYED ON ROTATION, FLIGHT RETURNED TO FIELD AND LANDED WITHOUT FURTHER INCIDENT. FOUND C PITOT HEAT CIRCUIT BREAKER LOCKED OUT; RESET BREAKER IAW AMM 30-31-00-700-802, OPS CHECK GOOD.
